# SDR CALA2017010496063

- Difficulty date: December 18, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 74,383 hours, 28,190 cycles
- Engine: Iae V2527A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SHEAR TIE CORRODED AT FRAME 31, BETWEEN STRINGERS 40 - 41R.  THE SHEAR TIE WAS REPLACED IAW SRM 51 -42-11.  MAJOR REPAIR.
